# SDR AWXA200300632

- Difficulty date: May 13, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6546422294
- Part serial: 0046
- Condition: Delaminated
- Location: Rt Wing
- Part time: 12,397 hours, 9,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK THE NR 5 SLAT OUTBOARD TRAILING EDGE WAS FOUND DELAMINATED.  MAINTENANCE REMOVED AND REPLACED THE NR 5 SLAT IAW AWA T/C R3M27008.
